# SDR DL757960032

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 7 Le Flap
- Component: 114N4005178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E DELAMINATED, REPLACED WEDGE PER SRM 57-43-02.  FOUND DURING SHOP INSPECTION FOR NR 7 SLAT.
